# SDR HEEA0016375

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Condition: Failed
- Location: Fbwe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT MOTION TEST NOR WILL ELEVATORS STAY EMERGED.
